Topological Methods in Nonlinear Analysis

Nonlinear periodic system with unilateral constraints

Sergiu Aizicovici, Nikolaos S. Papageorgiou, and Vasile Staicu

Advance publication

This article is in its final form and can be cited using the date of online publication and the DOI.

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


We consider a general periodic system driven by a nonlinear, nonhomogeneous differential operator, with a maximal monotone term which is not defined everywhere. Using a topological approach based on Leray-Schauder alternative principle, we show the existence of a periodic solution.

Article information

Topol. Methods Nonlinear Anal., Advance publication (2019), 15 pp.

First available in Project Euclid: 11 November 2019

Permanent link to this document

Digital Object Identifier


Aizicovici, Sergiu; Papageorgiou, Nikolaos S.; Staicu, Vasile. Nonlinear periodic system with unilateral constraints. Topol. Methods Nonlinear Anal., advance publication, 11 November 2019. doi:10.12775/TMNA.2019.062.

Export citation


  • S. Aizicovici, N.S. Papageorgiou and V. Staicu, Nodal and multiple solutions for nonlinear periodic problems with competing nonlinearities, Commun. Contemp. Math. 15 (2013), no. 3, 1350001–1350030.
  • S. Aizicovici, N.S. Papageorgiou and V. Staicu, Nonlinear, nonconvex second order multivalued systems with maximal monotone terms, Pure Appl. Funct. Anal. 2 (2017), 553–574.
  • L. Gasinski and N.S. Papageorgiou, Nonlinear Analysis, Chapman & Hall/CRC Press, Boca Raton, 2006.
  • P. Hartman, On boundary value problems for systems of ordinary nonlinear second order differential equations, Trans. Amer. Math. Soc. 96 (1960), 493–509.
  • H.W. Knobloch, On the existence of periodic solutions for second order vector differential equations, J. Differential Equations 9 (1971), 67–85.
  • H.W. Knobloch and K. Schmitt, Nonlinear boundary value problems for systems of differential equations, Proc. Roy. Soc. Edinburgh Sect. A 78 (1977), 139–159.
  • R. Manasevich and J. Mawhin, Periodic solutions for nonlinear systems with $p$-Laplacian-like operators, J. Differential Equations 145 (1998), 367–393.
  • M. Marcus and V. Mizel, Absolute continuity on tracks and mappings of Sobolev spaces, Arch. Ration. Mech. Anal. 45 (1972), 294–320.
  • J. Mawhin, Some boundary value problems for Harman-type perturbations of the ordinary vector $p$-Laplacian, Nonlinear Anal. 40 (2000), 497–503.
  • I. Vrabie, Compactness Methods for Nonlinear Evolutions, Longman Scientific and Technical, Harlow, Essex, 1987.